# SDR CA970114022

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Geardoor
- Condition: No Extension
- Location: Rh Main Ldg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON RETRACTION RH LANDING GEAR UNSAFE LIGHT REMAINED ON WITH GEAR DOOR OPEN LIGHT. RECYCLED GEAR AND DOWN LOCK INDICATION NORMAL. GEAR RETRACTED GIVING SAME RESULTS. AIRCRAFT RETURNED TO BASE. INSPECTION REVEALED SOME DAMAGE TO RH LANDING GEAR CUT OUT AREA OF FUSELAGE. SUSPECT RH MAIN LANDING DOOR DID NOT EXTEND ON RETRACTION, CAUSING DAMAGE TO FALSE WORK AFT OF RH MAIN LANDING GEAR. BOTH MAIN LANDING GEAR OLEOS SERVICED AND FALSE WORK REPAIRED. SEVERAL LANDING GEAR CHECK SWINGS CARRIED OUT SERVICEABLE.
